If you need an accessible version of this item please contact JSTOR User Support

Algorithm AS 282: High Breakdown Regression and Multivariate Estimation

Douglas M. Hawkins and Jeffrey S. Simonoff
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 42, No. 2 (1993), pp. 423-432
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2986253
Stable URL: http://www.jstor.org/stable/2986253
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Algorithm AS 282: High Breakdown Regression and Multivariate Estimation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[423]
    [423]
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432